# SDR DL72S990721

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545664
- Condition: Cracked
- Location: Bs 480-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 26L SKIN LAP SPLICE INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN. INTERNAL HFEC INSPECTION CONFIRMED CRACKS IN 4 DIFFERENT FRAME BAYS.  THE ENTIRE SKIN LAP WAS CUT OUT AND REPAIRED WITH AN EXTERNAL REPAIR DOUBLER PER ER/A 367068-14AD, REV B.
